sexologist-icon
Blood 10 days b4 periods
I had unprotected sex 15 days back and took an ipill within 24 hours. I know they aren't 100% effective. But since my periods had got over a few days back, I thought it was okay. Since after that, I had constant itching in my vagina. So yesterday I started using a Candid cl vaginal suppository. Today, right now I noticed blood in my pants. My periods date is still atleast 10 days away. What could this be? It's confusing. Please help me.
76 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Maulik Shah
Gynecologist 10 yrs exp Ahmedabad
hi, see i pill contain larger amount of hormone so hormonal irregularity occur initial 1 to 2 month after i pill so dont worry it will cure by it own
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.